Alert archive / Oklahoma / Flash Flood Warnings in 2023
Flash Flood Warning 32, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Sep 24, 2023, 1:36 AM CDT for 5 counties in Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 24, 2023, 1:36 AM CDT (06:36 UTC)
- Expired
- Sep 24, 2023, 4:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Haskell County, OK, Latimer County, OK, LeFlore County, OK, Pittsburg County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 128 km from the middle of the area, began a volume at 06:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 6.6 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2444 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 2057 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.7
The text
As transmitted.
920
WGUS54 KTSA 240636
FFWTSA
OKC061-077-079-121-127-240945-
/O.NEW.KTSA.FF.W.0032.230924T0636Z-230924T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
136 AM CDT Sun Sep 24 2023
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
South Central Haskell County in southeastern Oklahoma...
Latimer County in southeastern Oklahoma...
Southern Le Flore County in southeastern Oklahoma...
Southern Pittsburg County in southeastern Oklahoma...
Northern Pushmataha County in southeastern Oklahoma...
* Until 445 AM CDT.
* At 136 AM CDT, Doppler radar indicated a large complex of
thunderstorms producing heavy rain across the warned area. Flash
flooding is ongoing or expected to begin shortly. Hourly rainfall
rates in excess of 2 inches will be possible.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Mcalester... Wilburton...
Clayton... Hartshorne...
Krebs... Talihina...
Kiowa... Savanna...
Red Oak... Fanshawe...
Alderson... Albion...
Yanush... Kiamichi...
Tuskahoma... Damon...
Clayton Lake State Park... Bengal...
Higgins... Nashoba...
This includes the following streams and drainages...
Brazil Creek, One Creek, Caney Creek, Little Fourche Maline, Blue
Creek, Peach Creek, Turkey Creek, Caston Creek, Clear Creek, Mill
Creek, Mud Creek, Kimbrough Creek, Big Eagle Creek, Brier Creek,
Bohannon Creek, Fourche Maline, Stovepipe Creek, Holson Creek,
Sans Bois Creek, Hackett Creek, Anderson Creek, Canadian River,
North Fork Walnut Creek, Woods Creek, Frazier Creek, Dog Creek,
Jefferson Creek, Elm Creek, North Holly Creek, Polecat Creek,
Little Cedar Creek, North Watson Creek, Coal Creek, Maxwell Creek,
Ash Creek, Fobb Creek, Cunneo Tubby Creek, Kiamichi River, Rock
Creek, North Jack Creek, Billy Creek, Little Buffalo Creek, Hominy
Creek, Piney Branch, Beech Creek, Harris Creek, Birney Creek,
Eaton Creek, Uphill Creek, Peaceable Creek, Cedar Creek, Big Cedar
Creek, Bolen Creek, West Fork Anderson Creek, Hurd Creek, Owl
Creek, Watson Creek, Fizzell Branch, Gardner Creek, Brushy Creek,
Red Oak Creek, Marble Creek, Bandy Creek, Little Cow Creek, North
Cedar Creek, Coon Creek, Little Buzzard Creek, West Fork, Buffalo
Creek, Cloudy Creek, Pine Creek, Wildhorse Creek, Tenmile Creek,
Cow Creek, Chippewa Creek, Poteau River, Snow Creek, Little Eagle
Creek, Cripple Creek, Crumb Creek, Pope Creek, Little Caston
Creek, Leflore Creek, Patterson Creek, Post Oak Creek, Albion
Creek, Prairie Creek, Beaver Creek, Peveyhouse Creek, Jackfork
Creek, Jackson Creek, Long Bell Creek, Deadman Creek, Little Rock
Creek, Mule Creek, Modisette Creek, Gaines Creek, Black Fork, Dry
Run, Bull Creek, Camp Creek, Bryant Branch, East Billy Creek,
South Gaines Creek, Short Creek, Jack Creek, Beulah Creek, Potts
Creek, Little Wildhorse Creek, Grassy Creek, Chickasaw Creek,
Johns Creek, Robison Creek, South Fork Elm Creek, Long Creek,
Possum Creek, Pickens Creek, Pigeon Creek, Peterson Creek, Buzzard
Creek, Buck Creek, Chun Creek, Dry Creek, Lily Pond Creek, Conser
Creek, Bridge Set Creek, Mountain Fork, Little River, North Boggy
Creek and Wildcat Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3468 9599 3482 9609 3512 9497 3467 9446
3451 9446 3451 9505 3441 9505 3436 9570
3445 9578 3451 9578 3451 9567 3459 9567
3459 9588 3468 9588
FLASH FLOOD...RADAR INDICATED
$$
24What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Sep 24, 12:29 AM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Sep 24, 12:29 AM CDT, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1229 AM CDT Sun Sep 24 2023
...New AVIATION...
.SHORT TERM...
(Through tonight )
Issued at 250 PM CDT Sat Sep 23 2023
Isolated convection has recently developed across NE OK in a
corridor of prefrontal mid level warm advection. While these
storms are likely rooted above the boundary layer per the 19z
KOUN sounding, steep lapse rates and sufficient shear is available
to support a severe potential with large hail the initial concern.
Should convection continue to foster within this pre frontal
corridor the chances of more surface based storms will increase
along with a corresponding uptick in severe potential. The more
probable scenario is additional storms initiate ahead of the cold
front across far NE OK and southern KS by late afternoon and
quickly become severe as the full instability / shear profile can
be realized. Initial supercell storms will have slower storm
motions as low level shear increases and cell interaction along
with a growing cold pool will become more probable. The result is
likely to be a steady upscale growth into severe storm clusters
with a window for all severe hazards along with an increasing
flood threat. The storm complex will spread east and southeast
through the evening and overnight hours. The trend will be toward
more of a flooding risk, however a risk of strong downbursts may
continue into the overnight hours as the shallow moisture profiles
allow aggressive downdrafts. The consensus for the heavier
rainfall footprint is slightly eastward through tonight and the
flood watch has been expanded accordingly.
&&
.LONG TERM...
(Tomorrow through Saturday)
Issued at 250 PM CDT Sat Sep 23 2023
Storms will likely be ongoing early Sunday but in a weakened state
across SE OK into western AR. The progression of the associated
outflow boundary will be an important feature regarding additional
storm develop later in the day Sunday through Sunday night. As
another mid level influences the region late Sunday storms will
develop and strengthen along and especially south of the outflow
boundary. There is potential for another round of heavy rain
across SE OK through Sunday night and this area may require a
flood watch as trends become more clear. Precip should be ending
from north to south through the day Monday with dry weather and
warm temperatures then set to prevail for much of next week.
&&
.AVIATION...
(06Z TAFS)
Issued at 1224 AM CDT Sun Sep 24 2023
Clusters of strong to severe thunderstorms continue to impact
parts of southeast OK and western AR, with the threat of strong
wind gusts and IFR conditions for a few more hours. Additional
scattered storms will continue through a good portion of the night
before mostly exiting the area by 12z. A period of MVFR ceilings
is likely later tonight through Sunday morning behind the cold
front. Less certain is potential storm development Sunday
afternoon and evening with some newer guidance suggesting this
will occur southeast of TAF sites. For now will hold on to a
PROB30 for W AR and KMLC from 21-03z with possible MV FR
conditions.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 63 86 61 86 / 30 0 0 0
FSM 69 87 64 87 / 60 30 10 10
MLC 66 86 61 87 / 60 20 0 10
BVO 57 86 56 86 / 10 0 0 0
FYV 61 84 58 83 / 50 20 0 0
BYV 61 81 59 81 / 40 20 0 0
MKO 64 84 59 85 / 40 10 0 0
MIO 59 83 58 83 / 20 0 0 0
F10 63 83 59 85 / 40 10 0 0
HHW 67 84 63 87 / 80 40 0 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 7 AM CDT this morning for OKZ049-055>058-
060>063-067>076.
AR...Flood Watch until 7 AM CDT this morning for ARZ001-002-010-011-
019.
&&
SHORT TERM...24
LONG TERM....07
AVIATION...14Hazardous weather outlook, Sep 23, 5:47 PM CDT, 7 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
547 PM CDT Sat Sep 23 2023
ARZ001-002-010-011-019-020-029-OKZ049-053>076-241045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
547 PM CDT Sat Sep 23 2023
...Severe weather likely this evening with the threat for
flash flooding into the overnight hours...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Today and Tonight.
TORNADO.
RISK...Elevated.
AREA...Northeast Oklahoma.
ONSET...early evening.
SEVERE THUNDERSTORM.
RISK...Critical.
AREA...Eastern Oklahoma and northwest Arkansas.
ONSET...Ongoing.
AREA AT GREATEST RISK...Northeast Oklahoma.
FLASH FLOOD.
RISK...Elevated.
AREA...Eastern Oklahoma and far northwest Arkansas.
ONSET...Late evening.
HEAVY RAIN.
RISK...Elevated.
AREA...Eastern Oklahoma and far northwest Arkansas.
ONSET...Ongoing.
DISCUSSION...
Widespread thunderstorms will develop along an advancing cold
front across northeast into central Oklahoma this evening. The
activity will move east into northwest Arkansas and the southeast
portion of Oklahoma by midnight. Sufficient instability and wind
shear will be present for all forms of severe weather with very
large hail being the most likely threat. A tornado or two will be
possible early this evening as more discrete storms form along the
front and southward along a pre-frontal trough. As the intense
complex of storms slowly moves east late this evening through the
early morning hours Sunday, the potential for damaging winds and flash
flooding will increase. Widespread rainfall amounts of 1 to 3
inches will be possible through Sunday morning with locally higher
totals approaching 5 inches possible.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
MONDAY...Thunderstorm Potential.
TUESDAY THROUGH Friday...No Hazards.
EXTENDED DISCUSSION...
Additional strong to severe thunderstorms are expected to develop
along the frontal boundary across southeast Oklahoma into west-
central Arkansas during the afternoon Sunday. Large hail and
damaging winds will be the main threat with these storms however a
limited tornado threat will also exist. A flash flood watch may be
needed across southeast Oklahoma into west-central Arkansas
especially where new thunderstorms overlap areas that receive
excessive rain overnight. A few storms could linger into Monday
morning before quiet weather returns through the rest of the
extended forecast.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
Severe weather will increase from west to east this evening
including the potential for very heavy rainfall. The greatest risk
will be very large hail initially along with a tornado threat
especially with the more discrete cells that form along the
Interstate 44 corridor. Several clusters of severe storms are
expected to develop and move east and south across the remainder
of the area late this evening into the overnight hours Sunday. The
greatest risk of flash flooding will be where storms track across
areas that previously saw heavy rainfall.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, Sep 24, 12:28 AM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1228 AM CDT Sun Sep 24 2023
ARZ001-OKZ063-240600-
Benton AR-Delaware OK-
1228 AM CDT Sun Sep 24 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN BENTON AND EAST
CENTRAL DELAWARE COUNTIES THROUGH 100 AM CDT...
At 1228 AM CDT, Doppler radar indicated a strong thunderstorm over
Maysville, moving east at 10 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Bella Vista... Gravette...
Decatur... Maysville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
northwestern Arkansas...and northeastern Oklahoma.
&&
LAT...LON 3650 9462 3650 9438 3629 9436 3632 9467
3650 9468 3651 9462
TIME...MOT...LOC 0528Z 266DEG 9KT 3642 9459
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Sep 24, 12:50 AM CDT, 46 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1250 AM CDT Sun Sep 24 2023
OKZ075-076-240615-
Latimer OK-Le Flore OK-
1250 AM CDT Sun Sep 24 2023
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LATIMER AND
SOUTHWESTERN LE FLORE COUNTIES THROUGH 115 AM CDT...
At 1249 AM CDT, Doppler radar indicated a strong thunderstorm 6 miles
southeast of Damon, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Talihina... Bengal...
Talimena State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
southeastern Oklahoma.
&&
LAT...LON 3463 9494 3468 9494 3468 9516 3472 9531
3490 9527 3489 9485 3462 9491
TIME...MOT...LOC 0549Z 280DEG 20KT 3481 9520
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Sep 24, 1:08 AM CDT, 28 minutes before
Special Weather Statement
National Weather Service Tulsa OK
108 AM CDT Sun Sep 24 2023
OKZ074-075-240645-
Haskell OK-Latimer OK-
108 AM CDT Sun Sep 24 2023
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN HASKELL AND
NORTHERN LATIMER COUNTIES THROUGH 145 AM CDT...
At 107 AM CDT, Doppler radar indicated a strong thunderstorm near
Robbers Cave State Park, moving southeast at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Wilburton... Red Oak...
Kinta... Robbers Cave State Park...
Panola... Lewisville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
southeastern Oklahoma.
&&
LAT...LON 3497 9546 3503 9543 3503 9535 3514 9535
3508 9497 3477 9513
TIME...MOT...LOC 0607Z 296DEG 23KT 3503 9536
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Sep 24, 1:17 AM CDT, 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
117 AM CDT Sun Sep 24 2023
OKZ049-073-075-076-240715-
Pittsburg OK-Latimer OK-Pushmataha OK-Le Flore OK-
117 AM CDT Sun Sep 24 2023
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN PUSHMATAHA...
SOUTHWESTERN LATIMER...SOUTHWESTERN LE FLORE AND SOUTHEASTERN
PITTSBURG COUNTIES THROUGH 215 AM CDT...
At 117 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles north of Higgins to 7 miles south of
Hartshorne to 8 miles south of Kiowa. Movement was southeast at 25
mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Clayton... Talihina...
Albion... Clayton Lake State Park...
Higgins... Damon...
Snow... Tuskahoma...
Yanush... Stanley...
Nashoba... Kiamichi...
Whitesboro... Dunbar...
Eubanks... Gowen...
Sardis... Finley...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
southeastern Oklahoma.
&&
LAT...LON 3446 9578 3451 9578 3451 9567 3459 9567
3459 9588 3462 9588 3469 9554 3495 9547
3472 9482 3450 9502 3450 9505 3448 9505
3428 9549
TIME...MOT...LOC 0617Z 300DEG 22KT 3486 9545 3474 9556 3461 9587
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
69Special weather statement, Sep 24, 1:20 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
120 AM CDT Sun Sep 24 2023
OKZ076-240645-
Le Flore OK-
120 AM CDT Sun Sep 24 2023
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LE FLORE COUNTY
THROUGH 145 AM CDT...
At 120 AM CDT, Doppler radar indicated a strong thunderstorm over
Talimena State Park, moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Talihina... Whitesboro...
Talimena State Park... Muse...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
southeastern Oklahoma.
&&
LAT...LON 3466 9494 3468 9494 3468 9505 3485 9506
3486 9502 3485 9500 3486 9499 3491 9467
3464 9465
TIME...MOT...LOC 0620Z 267DEG 19KT 3477 9497
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Sep 24, 1:30 AM CDT, 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
130 AM CDT Sun Sep 24 2023
OKZ065-071-073-240700-
Pittsburg OK-Okfuskee OK-McIntosh OK-
130 AM CDT Sun Sep 24 2023
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN MCINTOSH...
NORTHWESTERN PITTSBURG AND SOUTHEASTERN OKFUSKEE COUNTIES THROUGH 200
AM CDT...
At 130 AM CDT, Doppler radar indicated a strong thunderstorm near
Weleetka, moving southeast at 40 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Weleetka... Hanna...
Clearview... Raiford...
Vernon...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
southeastern, northeastern and east central Oklahoma.
&&
LAT...LON 3542 9617 3539 9609 3538 9608 3538 9604
3528 9575 3505 9599 3510 9605 3512 9603
3512 9601 3515 9601 3515 9598 3529 9598
3529 9627
TIME...MOT...LOC 0630Z 303DEG 33KT 3531 9616
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 23, 7:12 PM CDT | Severe Thunderstorm Warning | TSA | Tulsa, Wagoner | 36 min |
| Sep 23, 7:26 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 33 min |
| Sep 23, 7:28 PM CDT | Special Weather Statement | TSA | Nowata | 32 min |
| Sep 23, 7:32 PM CDT | Special Weather Statement | TSA | Creek, Tulsa | 28 min |
| Sep 23, 7:34 PM CDT | Severe Thunderstorm Warning | TSA | Okmulgee | 41 min |
| Sep 23, 7:39 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers | 25 min |
| Sep 23, 7:41 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 49 min |
| Sep 23, 7:45 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 45 min |
| Sep 23, 7:48 PM CDT | Areal Flood Advisory | TSA | McIntosh, Okmulgee, Pittsburg | 2 hr |
| Sep 23, 7:49 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers | 30 min |
| Sep 23, 7:54 PM CDT | Areal Flood Advisory | TSA | Creek, Okmulgee, Tulsa | 2 hr |
| Sep 23, 8:01 PM CDT | Special Weather Statement | TSA | Craig | 29 min |
| Sep 23, 8:03 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Tulsa, Wagoner | 42 min |
| Sep 23, 8:04 PM CDT | Areal Flood Advisory | TSA | Okfuskee, Okmulgee | 116 min |
| Sep 23, 8:11 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee | 35 min |
| Sep 23, 8:13 PM CDT | Special Weather Statement | TSA | Mayes | 32 min |
| Sep 23, 8:14 PM CDT | Special Weather Statement | TSA | Ottawa | 31 min |
| Sep 23, 8:16 PM CDT | Special Weather Statement | TSA | Pittsburg | 44 min |
| Sep 23, 8:36 PM CDT | Special Weather Statement | TSA | Ottawa | 24 min |
| Sep 23, 8:38 PM CDT | Special Weather Statement | TSA | Delaware | 37 min |
| Sep 23, 8:45 PM CDT | Special Weather Statement | TSA | Okmulgee | 30 min |
| Sep 23, 8:46 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 44 min |
| Sep 23, 8:49 PM CDT | Special Weather Statement | TSA | Tulsa | 26 min |
| Sep 23, 8:50 PM CDT | Flash Flood Warning | TSA | Creek, Okmulgee, Tulsa | 5 hr |
| Sep 23, 8:52 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 53 min |
| Sep 23, 8:55 PM CDT | Flash Flood Warning | TSA | Pittsburg | 6 hr |
| Sep 23, 9:03 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 42 min |
| Sep 23, 9:14 PM CDT | Special Weather Statement | TSA | Creek | 31 min |
| Sep 23, 9:15 PM CDT | Flash Flood Warning | TSA | Muskogee, Okmulgee | 5 hr |
| Sep 23, 9:19 PM CDT | Flash Flood Warning | TSA | McIntosh, Okfuskee, Okmulgee | 6 hr |
| Sep 23, 9:30 PM CDT | Special Weather Statement | TSA | McIntosh | 60 min |
| Sep 23, 9:32 PM CDT | Special Weather Statement | TSA | Tulsa | 28 min |
| Sep 23, 9:33 PM CDT | Special Weather Statement | TSA | McIntosh | 27 min |
| Sep 23, 9:39 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 51 min |
| Sep 23, 9:40 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 19 min |
| Sep 23, 9:43 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 34 min |
| Sep 23, 9:46 PM CDT | Special Weather Statement | TSA | Rogers | 29 min |
| Sep 23, 9:52 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 38 min |
| Sep 23, 9:55 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 65 min |
| Sep 23, 10:02 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Rogers, Tulsa, Wagoner, Washington | 3 hr |
| Sep 23, 10:20 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 40 min |
| Sep 23, 10:46 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 59 min |
| Sep 23, 10:55 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 50 min |
| Sep 23, 10:57 PM CDT | Special Weather Statement | TSA | Rogers | 33 min |
| Sep 23, 11:07 PM CDT | Areal Flood Advisory | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 113 min |
| Sep 23, 11:08 PM CDT | Special Weather Statement | TSA | Okmulgee | 37 min |
| Sep 23, 11:09 PM CDT | Special Weather Statement | TSA | Delaware | 36 min |
| Sep 23, 11:23 PM CDT | Special Weather Statement | TSA | Creek | 52 min |
| Sep 23, 11:27 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 48 min |
| Sep 23, 11:30 PM CDT | Areal Flood Advisory | TSA | Latimer, Pittsburg | 29 min |
| Sep 23, 11:40 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 65 min |
| Sep 23, 11:47 PM CDT | Special Weather Statement | TSA | McIntosh | 28 min |
| Sep 23, 11:59 PM CDT | Flash Flood Warning | TSA | Latimer, Pittsburg | 3 hr |
| Sep 24, 12:09 AM CDT | Special Weather Statement | TSA | Haskell | 36 min |
| Sep 24, 12:19 AM CDT | Special Weather Statement | TSA | McIntosh, Pittsburg | 41 min |
| Sep 24, 12:26 AM CDT | Special Weather Statement | TSA | Okfuskee | 49 min |
| Sep 24, 12:27 AM CDT | Areal Flood Advisory | TSA | Delaware | 108 min |
| Sep 24, 12:36 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 54 min |
| Sep 24, 12:37 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pushmataha | 13 min |
| Sep 24, 12:40 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Pittsburg | 28 min |
| Sep 24, 12:44 AM CDT | Flash Flood Warning | TSA | Latimer, Pittsburg, Pushmataha | 2 hr |
| Sep 24, 12:45 AM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 45 min |
| Sep 24, 12:50 AM CDT | Special Weather Statement | TSA | Latimer | 25 min |
| Sep 24, 12:55 AM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 50 min |
| Sep 24, 1:08 AM CDT | Special Weather Statement | TSA | Latimer | 37 min |
| Sep 24, 1:11 AM CDT | Areal Flood Advisory | TSA | Okfuskee, Okmulgee | 61 min |
| Sep 24, 1:17 AM CDT | Special Weather Statement | TSA | Latimer, Pushmataha | 58 min |
| Sep 24, 1:20 AM CDT | Special Weather Statement | TSA | LeFlore | 25 min |
| Sep 24, 1:30 AM CDT | Special Weather Statement | TSA | Hughes | 30 min |
| Sep 24, 1:42 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, McIntosh, Okfuskee, Okmulgee, Pittsburg | 3 hr |
| Sep 24, 1:45 AM CDT | Special Weather Statement | TSA | Okfuskee | 30 min |
| Sep 24, 1:54 AM CDT | Special Weather Statement | TSA | McIntosh | 36 min |
| Sep 24, 2:02 AM CDT | Special Weather Statement | TSA | Okfuskee | 28 min |
| Sep 24, 2:05 AM CDT | Special Weather Statement | TSA | Pushmataha | 40 min |
| Sep 24, 3:03 AM CDT | Special Weather Statement | TSA | Pushmataha | 27 min |
| Sep 24, 3:45 AM CDT | Special Weather Statement | TSA | Pushmataha | 30 min |
| Sep 24, 3:53 AM CDT | Flash Flood Warning | TSA | Haskell, McIntosh, Muskogee, Okmulgee, Sequoyah, Wagoner | 3 hr |
| Sep 24, 4:06 AM CDT | Areal Flood Advisory | TSA | Adair | 3 hr |
| Sep 24, 4:34 AM CDT | Areal Flood Warning | TSA | Haskell, Latimer, LeFlore, McIntosh, Okfuskee, Okmulgee and 2 more | 6 hr |
| Sep 24, 3:35 PM CDT | Special Weather Statement | TSA | Tulsa | 25 min |
Nearby
Flash Flood Warnings in Oklahoma, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.